# SDR HEEA060030

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Tube
- Part number: 206053184122
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE ASSEMBLY IS WORN.
